MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1034/j.1600-0609.2002.02834.x

Медицинская библиотека · European journal of haematology · 2002

Recurrent palmar-plantar erythrodysaesthesia following high-dose cytarabine treatment for acute lymphoblastic leukemia.

Crawford Julie H, Eikelboom John W, McQuillan Andrew

Клинический случайСтатьяПеревод в очереди

Аннотация

Palmar-plantar erythrodysaesthesia (PPE) is an uncommon cutaneous complication of cytotoxic chemotherapy which generally presents as a painful erythema involving the palms and soles. It has been suggested that PPE caused by cytarabine does not recur with subsequent cytarabine re-challenge. We report a patient with recurrent, increasingly severe episodes of PPE, ultimately complicated by a severe bullous eruption, following successive cycles of high-dose cytarabine for the treatment of acute lymphoblastic leukaemia. Contrary to previous recommendations, our experience cautions against the further use of high-dose cytarabine in patients who develop PPE, and is a timely reminder of the potential toxicity of this agent, which is now increasingly being used as first-line treatment in the management of haematologic malignancies.

Для цитирования: Crawford Julie H, Eikelboom John W, McQuillan Andrew. Recurrent palmar-plantar erythrodysaesthesia following high-dose cytarabine treatment for acute lymphoblastic leukemia.. European journal of haematology. 2002. DOI: 10.1034/j.1600-0609.2002.02834.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.